Article (Scientific journals)
An Itô's type formula for the fractional Brownian motion in Brownian time
Nourdin, Ivan; Zeineddine, Raghid
2014In Electronic Journal of Probability, 19 (99), p. 1-15
Peer Reviewed verified by ORBi
 

Files


Full Text
ito-fbmbt.pdf
Author preprint (257.5 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Nourdin, Ivan ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Zeineddine, Raghid
External co-authors :
yes
Language :
English
Title :
An Itô's type formula for the fractional Brownian motion in Brownian time
Publication date :
2014
Journal title :
Electronic Journal of Probability
ISSN :
1083-6489
Publisher :
Institute of Mathematical Statistics, Beachwood, United States - Ohio
Volume :
19
Issue :
99
Pages :
1-15
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 23 December 2014

Statistics


Number of views
76 (3 by Unilu)
Number of downloads
84 (3 by Unilu)

Scopus citations®
 
3
Scopus citations®
without self-citations
3
WoS citations
 
4

Bibliography


Similar publications



Contact ORBilu